MAUDE Adverse Event Report: ABBOTT VASCULAR PRESSUREWIRE¿ X GUIDEWIRE; CATHETER TIP PRESSURE TRANSDUCER

ABBOTT VASCULAR PRESSUREWIRE¿ X GUIDEWIRE; CATHETER TIP PRESSURE TRANSDUCER
Model Number X
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pressurewire x could not be calibrated despite multiple attempts.The light was flashing green on the transmitter.Restarting the system and re-inserting the wire in the cable box did not resolve the issue.No patient was involved.The percutaneous coronary interventional procedure was completed without fractional flow reserve.No additional information was provided.Abbott vascular identified that this device expired (b)(6) 2022.Although no patient was involved, this device was intended to be used in the patient after the labeled expiration date.
 
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history revealed no similar complaints reported from this lot.It should be noted that the pressurewire x cable connection instruction for use references the ¿use by¿ date symbol which is available on the product label to indicate the product expiration date.The expiration date for this device was (b)(6) 2022 and it was attempted to be used on (b)(6) 2022.The expiration date of the product is important for the sterility, efficacy, and performance of the device.It could not be determined if attempting to use the expired product caused or contributed to the reported calibration issue.The investigation was unable to determine a cause for the reported communication or transmission problem (signal calibration failure).It may be possible that an insufficient electrical contact between the guidewire and pwx transmitter occurred; however, without having the device to examine, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
PRESSUREWIRE¿ X GUIDEWIRE
Common Device Name
CATHETER TIP PRESSURE TRANSDUCER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key14551618
Report Number2024168-2022-05801
Device Sequence Number4919973
Product Code DXO
UDI-Device Identifier05415067025739
UDI-Public05415067025739
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K180558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberX
Device Catalogue NumberC12009
Device Lot Number7492303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2022
Initial Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown